# SDR KBM2004F00096

- Difficulty date: March 27, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 7041
- Condition: Intermittent
- Location: Vhf System
- Part time: 322 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO BREAKS SQUELCH INTERMITTENTLY DURING FLIGHT.  REMOVED AND REPLACED WITH SERVICEABLE RADIO.
